Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Finite-time consensus on strongly convex balls of Riemannian manifolds with switching directed communication topologies
Author: Chen, S.
Shi, P.
Zhang, W.
Zhao, L.
Citation: Journal of Mathematical Analysis and Applications, 2014; 409(2):663-675
Publisher: Elsevier
Issue Date: 2014
ISSN: 0022-247X
Statement of
Sheng Chen, Peng Shi, Weigong Zhang, Lindu Zhao
Abstract: Abstract not available
Keywords: Nonsmooth analysis; Consensus algorithm; Finite-time; Strongly convex balls; Riemannian manifolds; Rotation attitudes
Rights: Copyright © 2013 Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.jmaa.2013.07.062
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.